# SDR MWEA030244

- Difficulty date: June 10, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 39,964 hours, 43,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fitting
- Condition: Loose
- Location: Lt Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT PACK INOPERATIVE.  FOUND AUG VALVE FITTINGS LOOSE.  RESECURED LOOSE FITTINGS.
